Cold loc plus (Paracetamol 325mg + Dextromethorphen 10mg + Cetrizine 5mg) – 10 Tablet(s) in a Strip

Cold loc plus (Paracetamol 325mg + Dextromethorphen 10mg + Cetrizine 5mg) – 10 Tablet(s) in a Strip

10.00

Category – Cough Cold
Purpose – relieve mild to moderate pain and to reduce fever
Salt Composition – Paracetamol 325mg+ Dextromethorphen 10mg + Caffeine 27.5mg + Cetrizine 5mg
Form –  Tablet
1 Quantity – 10 Tablet(s) in a Strip

Cold loc plus is used to relieve mild to moderate pain and to reduce fever. Paracetamol blocks chemicals that cause pain. It lowers fever by changing the body’s thermostat in the brain.

  • 10 Tablets
Clear

Composition: Paracetamol 325mg+ Dextromethorphen 10mg + Caffeine 27.5mg + Cetrizine 5mg

Description:

Dosage: Take three tablets per day or as directed by the physician

What is Paracetamol in Cold loc plus for?

Cold loc plus is used to relieve mild to moderate pain and to reduce fever. Paracetamol blocks chemicals that cause pain. It lowers fever by changing the body thermostat in the brain.

What are the functions of cetrizine?

Cetirizine in Cold loc plus is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Common side effects of Cold loc plus:

Common side effects are feeling dizzy, upset stomach or throwing up.

What do I do if I miss a dose?

Take a missed dose as soon as you think about it. If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Do not take 2 doses at the same time or extra doses. Many times this drug is taken on an as-needed basis

What precautions should I take when taking Cold loc plus?

If you have an allergy to dextromethorphan or any other part of this drug, tell your doctor if you are allergic to any drugs. Make sure to tell about the allergy and what signs you had. This includes telling about rash; hives; itching; shortness of breath; wheezing.

When do I need to seek medical help?

If you think there was an overdose, call your local poison control center or ER right away. Signs of a very bad reaction to the drug, these include wheezing; chest tightness; fever; itching; bad cough; blue or gray skin color; seizures; or swelling of face, lips, tongue, or throat.

Can I take Dextromethorphan with other medicines?

Sometimes drugs are not safe when you take them with certain other drugs and food. – Taking them together can cause bad side effects. – Be sure to talk to your doctor about all the drugs you take.

Are there any food restrictions

Avoid Alcohol

How do I store Cold loc plus?

Store it at controlled room temperature (25°C)

Pregnancy Category 

Category C: Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant the use of the drug in pregnant women despite potential risks.

Additional Information

Pack

10 Tablets

Reviews

There are no reviews yet.

Be the first to review “Cold loc plus (Paracetamol 325mg + Dextromethorphen 10mg + Cetrizine 5mg) – 10 Tablet(s) in a Strip”

Your email address will not be published. Required fields are marked *